# SDR QTV2011F00000

- Difficulty date: January 13, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: AEC534857063S
- Condition: Displaced
- Location: Rockerbox
- Part time: 840 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON A MX CK FLIGHT, AFTER CHANGING THE NR1 AND THE NR5 CYLINDERS, THE PILOT SAW SMOKE FROM THE LT ENG NACELLE.  HE SECURED THE ENG AND RETURNED TO THE HANGAR.  UPON OUR INVESTIGATION WE FOUND THAT THE OIL LEVEL WAS STILL ABOUT THE SAME AND THERE WAS INDICATIONS OF AN OIL LEAK BELOW THE ROCKER BOX COVER ON CYLINDER NR 3 AND AN OIL FILM ON THE EXHAUST RISER BELOW IT.  WHEN THE COVER WAS REMOVED, A DISPLACED GASKET WAS FOUND.  THE GASKET WAS REPLACED AND THE ENGINE WAS CLEANED.  THE ENG GROUND RUN AND LEAK CKS WERE NORMAL AND THE ACFT WAS APPROVED FOR ITS CK FLIGHT.
